RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1443–1457 (Mi zvmmf5936)  

This article is cited in 2 scientific papers (total in 2 papers)

The choice of coordinate functions in projection-difference methods

N. A. Strelkov

Yaroslavl'

Full text: PDF file (1400 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 100–113

Bibliographic databases:

UDC: 518:517.948
MSC: 65N22
Received: 29.12.1975
Revised: 24.03.1977

Citation: N. A. Strelkov, “The choice of coordinate functions in projection-difference methods”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1443–1457; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 100–113

Citation in format AMSBIB
\Bibitem{Str77}
\by N.~A.~Strelkov
\paper The choice of coordinate functions in projection-difference methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1443--1457
\mathnet{http://mi.mathnet.ru/zvmmf5936}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0471362}
\zmath{https://zbmath.org/?q=an:0391.65043}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 100--113
\crossref{https://doi.org/10.1016/0041-5553(77)90176-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5936
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Strelkov, “Hermitian widths, mean dimension, and multiple packings”, Sb. Math., 187:1 (1996), 119–139  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. A. Strelkov, “Cross-type projection-grid analogues of the Laplace operator”, Comput. Math. Math. Phys., 36:10 (1996), 1359–1366  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:90
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020